English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 96274/126892 (76%)
Visitors : 32309669      Online Users : 380
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 理學院 > 應用數學系 > 期刊論文 >  Item 140.119/76104
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/76104

    Title: On the existence and nonexistence of solutions for some nonlinear wave equations of Kirchhoff type
    Authors: Tsai, Long Yi
    Wu, S.-T.
    Contributors: 應數系
    Keywords: Blow-up;Exponential decay;Galerkin's method;Viscosity
    Date: 2010-08
    Issue Date: 2015-06-29 17:22:11 (UTC+8)
    Abstract: In this work, we consider the following nonlinear problem, in a bounded domain Ω. The existence, asymptotic behavior and nonexistence of solutions are discussed under some conditions.
    Relation: Taiwanese Journal of Mathematics, 14(4), 1543-1570
    Data Type: article
    Appears in Collections:[應用數學系] 期刊論文

    Files in This Item:

    File Description SizeFormat

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback